# SDR 96FDEA01690

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Condition: Leaking
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

AIRCRAFT WING ANTI-ICE SET UP FOR USE ON TAKEOFF, ABOUT 10 TO 15 SECONDS AFTER LIFT OFF.  NR 1 MANIFOLD FAIL LIGHT ILLUMINATED.  TURNING OFF WING ANTI-ICE TURNED OFF MANIFOLD FAIL LIGHT.  TROUBLESHOT SYSTEM FOUND NR 5 LEFT HAND SLAT PICCOLO TUBE OUTBOARD END LEAKING.  REMOVED PICCOLO TUBE FROM NR 5 SLAT, REPAIRED AS PER ENGINEERING AUTHORIZATION 8-3010-32015, INSTALLED IN AIRCRAFT.  PRESSURE CHECK GOOD, OPERATED SLATS AND WING ANTI-ICE SEVERAL TIMES AND FUNCTIONAL CHECK WAS GOOD.
